# SDR KCSA202305191048

- Difficulty date: May 19, 2023
- Submitted: May 20, 2023
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 79,469 hours, 13,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION ON LOWER SURFACE OF SEAT TRACK AT STA 1100 @ LBL 11
